Hi there. I'm sixteen years old, and have been struggling with flare ups under my eyes for about 6 months. I've had it recently, and i got prescribed a 1% topical steroid mixed with a moisturiser, then was given thrush cream for my face to ensure i wouldn't flare up again. (I've used topical steroids before by the way)
So after a couple of days of stopping the cortisone, i got perioral dermatitis. What is strange, i have lots of red bumps on my eyelids and under my eyes, they're sometimes sore. I also have more spots on my face- whether it's acne due to the stress of the whole situation or whether its part of the perioral dermatitis i'm not sure. The doctors don't seem to understand at all, and they're getting fed up of me continuing to bug them about my skin. Please help me try and cure this annoying skin condition.
These small bumps can be due to acne. Perioral dermatitis like acne is a chronic papulopustular and eczematous facial dermatitis. It mostly effects women and appear around the nose, mouth and eyes. Treatment for both consists of oral antibiotics and anti-inflammatory drugs. A mild soap or soap substitute, such as Dove or Cetaphil should be used for washing. Scrubbing should be avoided.
You can consult your dermatologist and get tetracyclines prescribed which will tackle both these skin conditions.
It is very difficult to precisely confirm a diagnosis without examination and investigations and the answer is based on the medical information provided. For exact diagnosis, you are requested to consult your doctor. I sincerely hope that helps. Take care and please do keep me posted on how you are doing.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.